Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from constipation, pain in the vagina. Treated for chlamydia. Is this a recurrence?

Hi so I been trying to have a bowel movement but it won t come out only little by little comes out but it hurts when I push and causes a pain in my vagina . I recently had chlamydia but I got treated for it and I feel the pain of my vagina as if I had chlamydia still when I try to poop it s the most uncomfortable feeling in the world to me. Please help!!!!
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
Welcome to HCM.

Chlamydia infection as such will not cause pain in vagina unless there is association of some other ulcerative condition inside your vagina.

Chlamydia can cause a pelvic inflammatory disease which can cause a lower abdomen pain or pain during sexual contact.

Passing thin stools, coming little by little and uncomfortable feeling during passing stools are likely to be symptoms of rectal stricture. This can occur very rarely in a STD called as Lymphogranuloma Venereum which is also caused by another type of Chlamydia. That type of stricture common in women with vaginal sex itself. But it is a sequence of a old untreated infection and not a fresh one. How long you are sexually active? This diasease is rare nowadays.

So consult an expert in handling sexual disease, he/ she may be able to help you better.
DR S.Murugan

Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor